# SDR SWAA2024082608586

- Difficulty date: July 2, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS847 TO BS867 LBL 26 UPPER FLOOR STRUCTURE AT AFT CARGO COMPARTMENT 2024-420652<[01] REPLACED WEB AND FASTENERS LOCATED BTW BS847 TO BS867 LBL 26 UPPER FLOOR STRUCTURE AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG: 149A8100 SHEET: 1 REV: -. SEE INDIVIDUAL SIGNS OFF BELOW;[02] COMPLETED JOB
